Call for Papers

Journal of Mathematics and Statistics Studies (JMSS) ordially invites scholars, academicians and researchers from all over the world to submit their unpublished original work for inclusion in our next publication issue (Vol 1, No 1, 2020) . Acceptable themes include, but are not limited to, the following:

Applied Mathematics, Pure & Basic Mathematics, Statistics, Mathematical Statistics, Computational Statistics, Biomathematics, Probability Theory, Geometry & Topology, Functional Analysis, Mathematical Physics, Probability & Statistics, Operations Research Methodology, Non-Parametric Statistics, Frequentist Inference, Statistical Bioinformatics, Graph Theory, Environmental & Ecological Statistics, Theoretical Developments & Techniques and other related topics

Manuscripts are accepted on a continuous basis and there is no deadline for submission. If you are interested in submitting a manuscript, please submit your paper online (Click Here).